zbMATH — the first resource for mathematics

The principal join property in demi-p-lattices. (English) Zbl 1150.06010
A demi-p-lattice is a bounded distributive lattice equipped with an additional unary operation, satisfying certain identities. Demi-p-lattices form a subvariety of the variety (equational class) of semi-De Morgan algebras.
An algebra \(L\) has the principal join property (PJP) if the join of any two principal congruences is again a principal congruence. The principal intersection property (PIP) is defined similarly.
The main result of this paper characterizes the demi-p-lattices with PJP, both algebraically and in terms of the dual Priestley spaces. An additional characterization is given for some special demi-p-lattices, called almost-p-lattices. Finally, it is proved that, in demi-p-lattices, PJP implies PIP.
06D15 Pseudocomplemented lattices
Full Text: EuDML
[1] ADAMS M. E.-BEAZER R.: Congruence properties of distributive double p-algebras. Czechoslvak Math. J. 41 (1991), 216-231. · Zbl 0758.06008
[2] ADAMS M. E.: Principal congruences in De Morgan algebras. Proc. Edinburgh Math. Soc. (2) 30 (1987), 415-421. · Zbl 0595.06013
[3] BALBES R.-DWINGER P.: Distributive Lattices. University of Missouri Press, Columbia, MO, 1974. · Zbl 0321.06012
[4] BEAZER R.: Principal congruence properties of some algebras with pseudocomplementation. Portugal. Math. 50 (1993), 75-86. · Zbl 0801.06023
[5] BEAZER R.: Some p-algebras and double p-algebras having only principal congruences. Glasg. Math. J. 34 (1992), 157-164. · Zbl 0776.06008
[6] BLYTH T. S.-VARLET J. C.: Principal congruences on some lattice-ordered algebras. Discrete Math. 81 (1990), 323-329. · Zbl 0702.06011
[7] CHAJDA I.: A Maľcev condition for congruence principal permutable varieties. Algebra Universalis 19 (1984), 337-340. · Zbl 0552.08006
[8] CHAJDA I.: Algebras whose principal congruences form a sublattice of the congruence lattice. Czechoslovak Math. J. 38(113) (1988), 585-588. · Zbl 0668.08003
[9] DAVEY B. A.-PRIESTLEY H. A.: Introduction to Lattices and Order. Cambridge University Press, Cambridge, 1990. · Zbl 0701.06001
[10] GRÄTZER G.: General Lattice Theory. Mathematische Reihe Bd. 52. Lehrbücher und Monographien aus dem Gebiete der Exakten Wissenschaften, Birkhäuser Verlag, Basel-Stuttgart, 1978. · Zbl 0436.06001
[11] HOBBY D.: Semi-De Morgan algebras. Studia Logica 56 (1996), 150-183. · Zbl 0854.06010
[12] PALMA C.-SANTOS R.: On the subdirectly irreducible semi-De Morgan algebras. Publ. Math. Debrecen 49 (1996), 39-45. · Zbl 0868.06006
[13] PALMA C.-SANTOS R.: Principal congruences on Semi-De Morgan Algebras. Studia Logica67 (2001), 75-88. · Zbl 0981.06007
[14] PRIESTLEY H. A.: The construction of spaces dual to pseudocomplemented distributive lattices. Quart. J. Math. Oxford Ser. (2) 26 (1975), 215-228. · Zbl 0323.06013
[15] SANKAPPANAVAR H. P.: Semi-De Morgan algebras. J. Symbolic Logic 52 (1987), 712-724. · Zbl 0628.06011
[16] SANKAPPANAVAR H. P.: Demi-pseudocomplemented lattices: principal congruences and subdirectly irreducibility. Algebra Universalis 27 (1990), 180-193. · Zbl 0701.06009
[17] SANKAPPANAVAR H. P.: Varieties of demi-pseudocomplemented lattices. Z. Math. Logik Grundlag. Math. 37 (1991), 411-420. · Zbl 0769.06007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.